Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

An Edge-Colouring Problem

Norman Biggs
The American Mathematical Monthly
Vol. 79, No. 9 (Nov., 1972), pp. 1018-1020
DOI: 10.2307/2318076
Stable URL: http://www.jstor.org/stable/2318076
Page Count: 3

You can always find the topics here!

Topics: Mathematical problems, Vertices, Mathematical descriptions
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Edge-Colouring Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1018
    1018
  • Thumbnail: Page 
1019
    1019
  • Thumbnail: Page 
1020
    1020